# SDR YENA2024062400899

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 62,578 hours, 22,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#729, BQN-MCO. 'FO & I EXPERIENCED DIRTY SOCK SMELL ( ODOR) AFTER PROLONGED IDLE DESCENT. ( PACKS ); PERFORMED INFO NOTICE 2017-T015 STEP B2 INSPECT APU COMPARTMENT WITH BLACK LIGHT TOOL INSPECT ENGINE 1 & 2 FOR OIL LEAKS, REPLACED FILTHER AS NECESSARY PER TSM 05-50-00-810-831 PERFORMED ALL AMM, IPC & GMM POLICIES & PROCEDURES MDDR CLEARED NO ODOR DETECTED MX-4 UPDATED PLACARD REMOVED.'
